# SDR IPXA2021101374915

- Difficulty date: September 29, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341046120301
- Part serial: NA
- Condition: Cracked
- Location: Lower Fues
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300EXTERNAL LOWER FUSELAGE LH SIDE AR FR45 AFT AIRCON PANEL SUPPORT BRACKET CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21.
